# SDR SIMA1352

- Difficulty date: May 14, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N410AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 12,780 hours, 14,264 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Disconnected
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5249 - AIR TURN BACK.  LANDING GEAR WOULD NOT RETRACT.  FOUND CANNON PLUG TO LANDING GEAR SELECTOR VALVE DISCONNECT.  RECONNECTED SAME.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
